The isomorphism problem for multiparameter quantized Weyl algebras



In this note we solve the isomorphism problem for the multiparameter quantized Weyl algebras, in the case when none of the deformation parameters \(q_i\) is a root of unity, over an arbitrary field.


Quantized Weyl algebras Quantum algebras Isomorphism problem 

Mathematics Subject Classification

Primary 16W35 Secondary 16S36 


  1. 1.
    Adian, S.I.: On algorithmic problems in effectively complete classes of groups. (Russian) Dokl. Akad. SSSR 123, 13–16 (1958)Google Scholar
  2. 2.
    Alev, J., Dumas, F.: Sur le corps des fractions de certaines algèbres quantiques. J. Algebra 170, 229–265 (1994)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Andruskiewitsch, N.: On the automorphisms of \(U_q(g)\). In: “Quantum groups”, IRMA Lectures in Mathematics and Theoretical Physics 12, pp. 107–133. European Mathematical Society (EMS), Zürich (2008)Google Scholar
  4. 4.
    Bavula, V.V.: The finite-dimensionality of Ext\(^{{\rm n}}\) and Tor\(_{{\rm n}}\) of simple modules over a class of algebras. Funkt. Anal. Priloz. 25, 80–82 (1991)MathSciNetGoogle Scholar
  5. 5.
    Bavula, V.V., Jordan, D.A.: Isomorphism problems and groups of automorphisms for generalized Weyl algebras. Trans. Am. Math. Soc. 353, 769–794 (2001)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Brown, K.A., Goodearl, K.R.: Lectures on Algebraic Quantum Groups. Birkhäuser, Basel (2002)CrossRefMATHGoogle Scholar
  7. 7.
    Cauchon, G.: Effacement des dérivations et spectres premiers des algèbres quantiques. J. Algebra 260, 476–518 (2003)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Fujita, H., Kirkman, E., Kuzmanovich, J.: Global and Krull dimensions of quantum Weyl algebras. J. Algebra 216, 405–416 (1999)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Futorny, V., Hartwig, J.T.: Multiparameter twisted Weyl algebras. J. Algebra 357, 69–93 (2012)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Gaddis, J.: Isomorphisms of some quantum spaces. In: Van Huynh, D. et al. (eds.) Ring Theory and its Applications. Contemp. Math., vol. 609, pp. 107–116. Amer. Math. Soc., Providence, RI (2014)Google Scholar
  11. 11.
    Giaquinto, A., Zhang, J.J.: Quantum Weyl algebras. J. Algebra 176, 861–881 (1995)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Gómez-Torrecillas, J., El Kaotit, L.: The group of automorphisms of the coordinate ring of quantum symplectic space. Beitr. Algebra Geom. 43, 597–601 (2002)Google Scholar
  13. 13.
    Goodearl, K.R.: Prime spectra of quantized coordinate rings. In: Van Oystaeyen, F., Saorín, M. (eds.) Interactions between Ring Theory and Representations of Algebras (Murcia 1998), Lecture Notes in Pure and Applied Math, vol. 210, pp. 205–238. Marcel Dekker, New York (2000)Google Scholar
  14. 14.
    Goodearl, K.R., Lenagan, T.H.: Catenarity in quantum algebras. J. Pure Appl. Algebra 111, 123–142 (1996)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Goodearl, K.R., Letzter, E.S.: The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras. Trans. Am. Math. Soc. 352, 1381–1403 (2000)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Hartwig, J.T.: Locally finite simple weight modules over twisted generalized Weyl algebras. J. Algebra 303, 42–76 (2006)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Jordan, D.A.: A simple localization of the quantized Weyl algebra. J. Algebra 174, 267–281 (1995)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Joseph, A.: Quantum Groups and Their Primitive Ideals. Springer, Berlin (1995)CrossRefMATHGoogle Scholar
  19. 19.
    Krause, G.R., Lenagan, T.H.: Growth of Algebras and Gelfand-Kirillov Dimension (Rev. Ed.). Graduate Studies in Math, vol. 22. American Mathematical Society, Providence (2000)Google Scholar
  20. 20.
    Maltsiniotis, G.: Groupes quantiques et structures différentielles. CR Acad. Sci. Paris Sér. I Math. 311, 831–834 (1990)MathSciNetMATHGoogle Scholar
  21. 21.
    Mazorchuk, V., Turowska, L.: \(\ast \)-representations of twisted generalized Weyl constructions. Algebra Represent. Theory 5, 163–186 (2002)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    McConnell, J.C., Robson, J.C.: Noncommutative Noetherian Rings. Wiley, Chichester (1987)MATHGoogle Scholar
  23. 23.
    Rabin, M.O.: Recursive unsolvability of group theoretic problems. Ann. Math. 67, 172–194 (1958)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Richard, L., Solotar, A.: Isomorphisms between quantum generalized Weyl algebras. J. Algebra Appl. 5, 271–285 (2006)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Rigal, L.: Spectre de l’algèbre de Weyl quantique. Beitr. Algebra Geom. 37, 119–148 (1996)MathSciNetMATHGoogle Scholar
  26. 26.
    Shestakov, I.P., Umirbaev, U.U.: The tame and the wild automorphisms of polynomial rings in three variables. J. Am. Math. Soc. 17, 197–227 (2003)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Smith, S.P.: Quantum groups: an introduction and survey for ring theorists. In: Montgomery, S., Small, L. (eds.) Noncommutative Rings, pp. 131–178. Springer, New York (1992)Google Scholar
  28. 28.
    Yakimov, M.: The Launois–Lenagan conjecture. J. Algebra 392, 1–9 (2013)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Yakimov, M.: Rigidity of quantum tori and the Andruskiewitsch–Dumas conjecture. Sel. Math. (N.S.) 20(2), 421–464 (2014)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Instituto de Matemática e Estatística da Universidade de São Paulo 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of California, Santa BarbaraSanta BarbaraUSA
  2. 2.Department of MathematicsUniversity of California, RiversideRiversideUSA

Personalised recommendations